Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the numerical range of an operator


Author: Ching-Hwa Meng
Journal: Proc. Amer. Math. Soc. 14 (1963), 167-171
MSC: Primary 47.35
DOI: https://doi.org/10.1090/S0002-9939-1963-0143035-6
MathSciNet review: 0143035
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Z. subwenji Funduszu Kultury narodewej, Warsaw, 1952.
  • [2] Nelson Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321–354. MR 0063563
  • [3] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • [4] Béla Sz.-Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berichtigter Nachdruck. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 39, Springer-Verlag, Berlin-New York, 1967 (German). MR 0213890
  • [5] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35

Retrieve articles in all journals with MSC: 47.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0143035-6
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society